# SDR UIEA2012050900204

- Difficulty date: April 30, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 80,344 hours, 15,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"A" ZONE FLOOR E-PATH RT AND LT SIDE INOPERATIVE.  LT SIDE AFT A ZONE FOUND OPEN WIRE FROM CONNECTOR DM 2915 PIN 14; TRACED WIRE BACK FROM EMERGENCY LIGHT ASSY TO SIDEWALL.  REMOVED SIDEWALL AND TRACED WIRE BEHIND SIDEWALL TO CONNECTOR D23661A.  FOUND CONNECTOR DISCONNECTED.  RESECURED CONNECTOR.  RESECURED MULTIPLE LOOSE CONNECTORS ON RT SIDE, EMERGENCY LIGHTS IAW SWFM 20-60-06.  PERFORMED OPS CHECK IAW MM 33-50-00.  OPS CHECKED OK.
